# SDR AWXA200500746

- Difficulty date: June 23, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 25,649 hours, 9,833 cycles
- Engine: Iae V2527A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Engines
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A, D

## Discrepancy

AIR TURN BACK.  DURING CLIMB RECEIVED ECAM MESSAGE FOR ENG BLEED 1 FAULT FOLLOWED BY PACK FAULT THEN NR 2 ENG BLEED FAULT FOLLOWED BY PACK FAULT.  RETURNED WITHOUT FURTHER INCIDENT.  MX REMOVED AND REPLACED NR 1 AND NR 2 BMC.  REMOVED AND REPLACED NR 1 ENGINE HP VALVE.  REMOVED AND REPLACED NR 1 ENGINE PRESSURE REGULATING VALVE.  PERFORMED POWER ASSURANCE RUNS.  POWER ASSURANCE RUNS WERE GOOD.  REMOVED AND REPLACED NR 1 AND NR 2 ENGINE FAN AIR VALVE CONTROL THERMOSTAT.  REMOVED AND REPLACED NR 2 BLEED PRESSURE REGULATOR VALVE CONTROL SOLENOID.  COMPLIED WITH FUNCTIONAL TEST OF OVERPRESSURE VALVE. ALL MX ACCOMPLISHED IAW AIRBUS MM. OPERATIONAL CHECKS GOOD.
